Approximation by holomorphic functions of several complex variables
J. Korean Math. Soc. 2020 Vol. 57, No. 5, 1287-1298
https://doi.org/10.4134/JKMS.j190635
Published online September 1, 2020
Steven G. Krantz, Baili Min
One Brookings Drive; Huazhong University of Science and Technology
Abstract : Inspired by a classical approximation result of Bagemihl and Seidel on the disc, we provide generalized results on some proper domains in $\CC^n$ about approximation of a continuous function by a holomorphic function in the Mergelyan's style.
Keywords : Several complex variables, Mergelyan approximation, star-shaped, starlike mapping
MSC numbers : Primary 32A30
Supported by : This work was supported by FRFCU 2018KFYYXJJ045
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd